# SDR HEEA084264

- Difficulty date: January 29, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Make and model: Bell 412
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Indicator
- Part number: 1113034
- Part serial: 91307
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROLLED OVER IN FLT AND SLOWLY RESET.
